Suffering from ILD and rheuomatoid arthritis. Prescribed wysolone, azoran, rablet and Telma. Suggest
User rating for this question
My wife has been suffering from ILD for the last four years and been given following medicines. 1. wysolone 5 mg (Tapered from 20 mg to 5 mg) 2 azoran 50 daily 3.rablet d daily 4.Telma 40 ( as she has the B.P.) She has also been advised for nubelisation of Duoline and Budacort whenever feels acute breathlessness. She has got rheuomatoid artheritis in ankle (as doctor says this due to long term use of streoid) and her ankle has been fused surgically. Now i move to another doctor for his opinion and he prescribed following to start , and asked to stop present medication and follow as given below. 1.Tab defcort 30 0-0-1 2.tab Azoran 50 1-0-0 3.tab Pulumoclear 1-0-1 5. tab hcqs 1-0-0 6cap Sompraz D40 0-0-1_before meals) 7.Telma 40 8.Tab supkem 0-0-1 I request for your comments on the both prescriptions and which one has more adverse side effects in long run and which both of them is more benificial. my wife is 63 years old . She is not diabatic too and strictly vegeterian The latest CT scan of thorax( done on 18/11/2013) before and after interavenous injection of contrast has been performed. The impressions are as below: 1. Irregular Interiobular septal thickning, retriculation and ground glass opacification involving entire lungs but more prominent in the peripheral and basal part with mild honeycombing right middle and lower lob.Imaging findings are consistant with NSIP (non-specific interstitial pneumonai).Advice clinical pathological coreation. 2. Pulmonary arterial hypertention. 3. Liver shows developing chronic liver parenchymal disease hope u will advice me in the light of above results , thanx,
Posted Tue, 10 Dec 2013 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 2 hours later
Brief Answer: Both regimens are more or less same. Detailed Answer: Hello XXXXXXX Having gone through your query, it is apparent that your wife is suffering from Rheumatoid Arthritis and ILD. ILD may be a feature of RA or it may be independent ailment. Both the regimens are for the treatment of RA and ILD and have almost same medicines difference being in the type of steroids(prednisolone and defacort). Both are effective regimens. Long term use may result in side effects of steroids. Second regimen has another medicine for her RA(HCQS) and other symptomatic treatment and may have a little more advantage over the first one. Change to another form of steroid(Defcort) may also be of some benefit as she must have used prednisolone for a long time. What is important is she uses her medicines regularly as advised and be under constant supervision of her pulmonologist and rheumatologist. Side effects can be monitired and if necessary changes can be made from time to time. Consult a GE physician for her chronic liver disease. Pulmonologist will look int pul hypertension.
Follow-up: Suffering from ILD and rheuomatoid arthritis. Prescribed wysolone, azoran, rablet and Telma. Suggest 3 hours later
Respected Doctor, Thank u for quick reply. By mistake i forgot to mention some more facts abt the case. Firstly, while taking former medication as i mentioned in para 1 she was also taking following medicine for RA : 1. Sazo 1000 1-0-1 2. Hcqs 150 0-0-1 3. Folvite 1-0-0 After her Ankle fusion she is taking following as per advise of her surgeon: 1. Bonista Inj. Daily once 2. Bone C Plus cap 1-0-0 In the light of this additional information kindly review your opinion on both the treatment mentioned in my previous quarry . Still she feels pain in many of the joints of body specially another ankle and arm. Thanx once again and hoping to get early reply,
Answered by Dr. Shashi Dangwal 1 hour later
Brief Answer: First regime may be a shade better. Detailed Answer: Hello XXXXXXX Thanks for further input. Sazo 1000 is also an anti inflammatory(sulfasalazine) which may be used for RA. Folvite is a vitamin supplement. Bonista and bone C plus are also used to strengthen the bones. You should follow the regimen which gives her maximum relief as there is not much difference in both of them except for vitamin supplements. In fact rheumatologist is the best person to advice on RA. Personally i feel, in her case all these supplements will help her to some extent, thus the first regime may be a shade better than other.
People also viewed
- Why i am releasing lot of gas when i feel hungry
- Nutrition for arthritis sufferers
- Why is my areola green
- Is cough a side effect of factive?
- Have iga nephropathy prescribed wysolone telma shelcal any side effect
- Why is my vaginal dry am i pregnant
- Is cough a side effect of coartem?
- Diet for rheumatoid arthritis sufferers
- Xevor tablet benefits
- Any suggestion for suffering from severe rheumatoid arthritis
- Is cough a side effect of gleevec?
- Is cough a side effect of nexavar?
- Is cough a side effect of pegasys?
- Diet plan for arthritis sufferers
- Why do you crave salt before monthly period